This is a Premium feature
Bleeding after ERPC?? Sorry if tmi...(5 Posts)
I had an ERPC two days ago for my missed miscarriage. I'm really confused about what is 'normal' bleeding and what isn't. One nurse said I'd get a light period for 7 days and another said it would be like a heavy period for 10 days.
Yesterday (the day after the procedure) I had almost no bleeding at all. It almost wasn't even worth wearing a pad. But I woke up this morning with quite a lot of blood, and this evening I was literally just lying in bed and all of a sudden my pad was completely flooded.
I know it's really early days...but should I be worried or shall I just hang in there and see what happens? It just seems weird to go from hardly any bleeding yesterday to flooding today?
Poor you. What a horrible experience. When I had the same a few years back (and then went on to have healthy dd if that helps at all) I had some very heavy bleeding a day after I think. I know I was really shocked as I thought the point of the procedure was to get it all out.
If it hasn't settled in a day or 2 or if you feel unwell make a dr apt.
Hope it's all over soon for you.
I'm so sorry you are going through this
I had a d&c 16 days ago. My bleeding has gone like this;
First two days light bleeding
No bleeding for a week but pelvic pain in left ovaries
Spotting then heavier bleeding for two days
And on/off spotting/blood filled discharge since.
My have been treated with antibiotics after a swab test found I got an infection.
It's definitely worth going to doctors or calling epau if you are concerned.
If the blood loss picks up to the point your filling a maternity type pad or more an hour, I'd definitely get looked at.
My bleeding was very heavy, I had to wear maternity pads and change them regularly.
Thanks everyone. It has finally slowed down (but not stopped) so I'm hoping things are going in the right direction and I can concentrate on getting myself feeling better mentally rather than worrying about what's going on with me physically.
Please login first.